When i was coming out of the hospital a bit under three years ago, i complained about a particular triglyceride controlling med i was on and it was switched to trichlor.
What i did not know is there was an unusual side effect that has not yet been verified, but is under study, of increasing levels of a particular chemical in the blood that is usually associated with muscle fatigue.
Well , i have been off of it know some month and a half and i think i can verify it. I suddenly have much more energy and am completing full days...but of course there is still more.
It had been bothering me, but the wrong side of my glasses seemed to have more "prism". This is why i experimented with the "upside down" glasses just to see.
Finally i got a micrometer and measured and sure enough, the wrong side of the glasses have the most prism...i have a call into the doctor.
Allergies - they seem to be much worse this year, but we all knew that, didn't we????